# SDR CALA2011111700749

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 44,298 hours, 23,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS INOP SEATS 1B, 2B, 7C, 8C, 10C.  FOUND SEAT 2B AFT LT SHORTED, REPLACED FUSE ON BATT PACK M1674 REF WDM 33-51-12 PG 3 AND AMM 33-51-51.  REPLACED LT ASSY, OPS CHECK GOOD.
